# SDR DALA2014092705289

- Difficulty date: September 23, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK HOLES, 2 EA OF FUEL ACCESS DOOR NR 1371C.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 51-22-2A. ACCESS PANEL REPAIRED IAW SRM 51-10-3, PARA 21.
